EconPapers    
Economics at your fingertips  
 

Homoclinic solutions for Davey-Stewartson equation

Jian Huang and Zhengde Dai

Chaos, Solitons & Fractals, 2008, vol. 35, issue 5, 996-1002

Abstract: In this paper, we firstly prove the existence of homoclinic solutions for Davey-Stewartson I equation (DSI) with the periodic boundary condition. Then we obtain a set of exact homoclinic solutions by the novel method-Hirota’s method. Moreover, the structure of homoclinic solutions has been investigated. At the same time, we give some numerical simulations which validate these theoretical results.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077906005741
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:35:y:2008:i:5:p:996-1002

DOI: 10.1016/j.chaos.2006.06.022

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:35:y:2008:i:5:p:996-1002